# SDR UALA2012051602790

- Difficulty date: May 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,163 hours, 12,265 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 4b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT ASSY MISSING, SEAT 4B.  REPAIRED WIRING AND CONNECTORS ATTACHED TO EMERGENCY LIGHTS.  EMERGENCY LIGHTS OPS CHECKED GOOD.
